Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

Open map theorem for metric spaces


Author: A. Lytchak
Original publication: Algebra i Analiz, tom 17 (2005), nomer 3.
Journal: St. Petersburg Math. J. 17 (2006), 477-491
MSC (2000): Primary 53C20
DOI: https://doi.org/10.1090/S1061-0022-06-00916-2
Published electronically: March 9, 2006
MathSciNet review: 2167848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An open map theorem for metric spaces is proved and some applications are discussed. The result on the existence of gradient flows of semiconcave functions is generalized to a large class of spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20


Additional Information

A. Lytchak
Affiliation: Mathematisches Institut, Universität Bonn, Beringstr. 1, Bonn 53115, Germany
Email: lytchak@math.uni-bonn.de

DOI: https://doi.org/10.1090/S1061-0022-06-00916-2
Keywords: Semiconvex functions, Aleksandrov spaces, differentials, gradient flow
Received by editor(s): April 5, 2004
Published electronically: March 9, 2006
Article copyright: © Copyright 2006 American Mathematical Society